# SDR SWIA200717855

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - AFT DRAG ANGLE CRACKED ADJACENT TO THE ASSIST CABLE PULLEY, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SPLICE ANGLES PER REO 601R-52-11-513 REV A.
